# SDR IPXA10658711

- Difficulty date: February 26, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 37,276 hours, 11,774 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT - INBD MAIN FLAP INBD HINGE FTG FOUND CRACKED.  RT INBD FLAP INBD HINGE FTG AT IFS179.75 REPAIRED AS PER SRM 57-53-02-2R1 FIG 201 REV 46 ORG MAT'L IS FORGING 7075T73, CRACK LENGTH AT INBD FLANGE IS 1.375 INCH AND OTBD FLANGE IS 0.5 INCH DAMAGED FINAL CUTOUT SIZE IS 1.5 INCH BY 0.75 INCH AT BOTH FLANGE.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.  REPAIR SIZE IS 2 INCHES BY 4 INCHES.
